Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IlliniX

Member
  • Posts

    29
  • Joined

  • Last visited

Reputation

0 Neutral
  1. My course is going good right now. Dryness isn't bad and my lips are totally fine. I'm done (hopefully) with the initial breakout I had, and even that wasn't too bad. I was 100% clear for about 5 months after the course and then it started coming back pretty good around 7 months. I have weird acne to say the least. Sometimes I get whiteheads, but more often than not it's deep cystic acne, mostly just around my mouth.
  2. I've been taking it with dinner every night, and my diet isn't any different than when I went on it the first time.
  3. I'm on the same day as you. This is my second course, and I'm also on 40 mg a day. How are your lips? Mine are not dried out at all for some reason.
  4. I'm officially three weeks into my second course of Accutane (40 mg a day right now), and my lips are hardly dried out at all. Last time, according to my log, my lips were really chapped at this point with the same dosage. Is this normal?
  5. I'm pretty health-conscious as far as eating goes, and that's why I said there's no way I'd take it with 60 grams of fat. I'm not going to change my eating habits for the worse, and like you, I just take it with my biggest meal and don't worry about it. My skin is plenty dried-out so I know it's being absorbed!
  6. Yeah no way would I be taking it with 60 grams of fat. I usually just take it with a big meal (dinner).
  7. I keep hearing about it, but I've never seen it. Can you get it at most drug stores? Thanks.
  8. I can't remember for sure, but I think when I got off of it I want to say the side effects were gone within a week. It won't be long.
  9. Keep drinking plenty of water and get a good face lotion/moisturizer that doesn't clog pores. From what I hear the Cetaphil stuff is good. I use Nivea for Men Protective Lotion. It works pretty well and smells good too.
  10. Generics are the same thing. Don't be afraid of them.
  11. I would recommend to anyone with acne if you can get it. Don't let the side effects and all the horrible articles about the drug scare you. Yes you need to consider them, but you need to weigh the results against them as well. For me, going through 5 months of dryness was well worth the results. My skin was 100% clear. It has come back 6-7 months later now, but not as bad. I don't want any at all so I'm on it again.
  12. If you use X while on Accutane, it wil eat holes in your brain.
  13. I'd find it hard to believe that the accutane caused the depresion just 6 days into treatment. It could be a placebo effect. You should also keep in mind that acne itself can cause depression. Just think how great it will be in 3-5 months when your skin is super clear and you'll be a lot happier.
  14. I just started my second course of Accutane. My acne came back about 6 months after I was done with the first course. What should I expect? Are the results usually better, i.e. do I stand a better chance of the acne not coming back? Also, should I expect the same side effects and possible initial breakout? Thanks in advance!
×